# SDR DXTA2025042803228

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N561QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0111
- Aircraft time: 16,297 hours, 10,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: WITH BATTERIES CONNECTED BUT TURNED OFF, THE EMER LTS DO NOT ILLUMINATE IN THE ARM POSITION. HOWEVER, THEY DO ILLUMINATE WHEN IN THE ON POSITION. CORRECTIVE ACTION: REMOVED ALL 4 EMER LIGHTING BATTERY PACKS NOT HOLDING CHARGE AND REPLACED WITH NEW UNITS IN REF TO CE-680A AMM 33-50-06, BATTERIES CHARGED. SYS OP CK GOOD. EMER BATT #1 (PN OFF: CBS28-1 / SN OFF: 3954M, PN ON: 6430028-1 / SN ON: C25-10143) EMER BATT #2 (PN OFF: CBS28-1 / SN OFF: 3583M, PN ON: 6430028-1 / SN ON: C25-10141) EMER BATT #1 (PN OFF: CBS28-1 / SN OFF: 4366M, PN ON: 6430028-1 / SN ON: C25-10142) EMER BATT #2 (PN OFF: CBS28-1 / SN OFF: 3092M, PN ON: 6430028-1 / SN ON: C25-10146)
